Universidad Complutense de Madrid
E-Prints Complutense

Orthonormal mode sets for the two-dimensional fractional Fourier transformation

Impacto

Downloads

Downloads per month over past year

Alieva, Tatiana Krasheninnikova and Bastiaans, Martin J. (2007) Orthonormal mode sets for the two-dimensional fractional Fourier transformation. Optics letters, 32 (10). pp. 1226-1228. ISSN 0146-9592

[img]
Preview
PDF
75kB

Official URL: http://dx.doi.org/10.1364/OL.32.001226


URLURL Type
http://www.opticsinfobase.org/Publisher


Abstract

A family of orthonormal mode sets arises when Hermite-Gauss modes propagate through lossless first-order optical systems. It is shown that the modes at the output of the system are eigenfunctions for the symmetric fractional Fourier transformation if and only if the system is described by an orthosymplectic ray transformation matrix. Essentially new orthonormal mode sets can be obtained by letting helical Laguerre-Gauss modes propagate through an antisymmetric fractional Fourier transformer. The properties of these modes and their representation on the orbital Poincare sphere are studied.


Item Type:Article
Additional Information:

© 2007 Optical Society of America. T. Alieva (talieva@fis.ucm.es) thanks the Spanish Ministry of Education and Science (project TEC 2005-02180/MIC). M. J. Bastiaans (m.j.bastiaans@tue.nl) appreciates the hospitality at Universidad Complutense de Madrid.

Uncontrolled Keywords:Wigner representation, Optical-systems, Gaussian beams
Subjects:Sciences > Physics > Optics
ID Code:27619
Deposited On:09 Dec 2014 09:38
Last Modified:09 Dec 2014 09:38

Origin of downloads

Repository Staff Only: item control page